# SDR CA120126010

- Difficulty date: January 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: GG670800137
- Condition: Failed
- Location: Temperature
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT ON APPROACH WHEN THE CREW REPORTED A WING ANTI-ICE SYS FAILURE AND COULD NOT CONTINUE THE APPROACH DUE TO WEATHER.  THEY REQUESTED TO BE TAKEN OUT OF THE APPROACH SEQUENCE INTO A CLEAR SPACE AND TO BE DIVERTED TO ANOTHER AIRPORT.  THEY DECLARED AN EMERGENCY REPORTING A WING OVERHEAT RT SIDE. THE ACFT LANDED SAFELY.  THE AIRLINE REPORTED AN INDICATION LIGHT ILLUMINATED IN THE COCKPIT, IT WAS UNCLEAR WHETHER THERE WAS AN ACTUAL PROBLEM.  TEMPERATURE SENSOR, PN: GG670-80013-7.
